# SDR DL738001125

- Difficulty date: June 9, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 39 hours, 22 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355B000102
- Part serial: 0905B
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN FLT DIVERT.  AFTER REACHING CRUISE FL 350 THE STAB OUT OF TRIM LIGHT ILLU WITH B A/P ENGAGED.  POM PROCEDURE FOUND ELEC TRIM INOP.  UP AND DOWN STAB TRIM SW TO OVERRIDE, NO HELP.  DISCUSSIONS WITH CHIEF PILOT AND ATL/MTC DIVERTED TO PHX.  DURING DESCENT PASSING FL 200 NORMAL STAB TRIM OPERATION REGAINED.  REPLACED STAB TRIM MOTOR.
